MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 4 year(s) and 17 day(s) post-operative of a right tsa, the patient presented with aseptic glenoid loosening.It was reported as migration of the central peg, now resulting in complete glenoid loosening.The patient is schedule for revision to hemiarthroplasty, however the outcome of this event is still considered continuing and the device(s) remain implanted.The clinical report indicates that this event is definitely related to the device(s) and definitely not related to the procedure.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-01-13 - equinoxe, humeral stem primary, press fit 13mm: 4889445; 300-10-15 - equinoxe replicator plate 1.5mm o/s: 4895026; 300-20-02 - equinox square torque define screw drive kit: 4848147; 310-01-44 - equinoxe, humeral head short, 44mm (alpha): 4902190; a10012 - gps implant kit v2: 05005017040.
 
Additional Manufacturer Narrative
After review of information received and the completion of investigation, the following sections g1, g3, g6, h1, h2, h3 and h6 have been updated accordingly.(h3): the revision reported was likely the result of an insufficient bond between the cage glenoid component and the bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the device was not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d6.The following sections were corrected: h6.The revision reported was likely the result of an insufficient bond between the cage glenoid component and the bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the device was not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19702748
Report Number1038671-2024-02326
Device Sequence Number17057267
Product Code KWS
UDI-Device Identifier10885862172686
UDI-Public10885862172686
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2022
Device Catalogue Number314-13-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer10/31/2024
01/07/2025
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date11/06/2024
01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age68 YR
Patient SexFemale
Patient Weight90 KG